# SDR SWAA2017111717875

- Difficulty date: October 30, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 140A9810
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA L1 CREASE BEAM CORRODED AT BS 294.5+ 9, LBL 55.5.   R & R THE CREASE BEAM IAW DWG & SRM.
